# SDR USAA2011051091819

- Difficulty date: April 13, 2011
- Submitted: May 11, 2011
- Operation: Air carrier
- Aircraft: N332AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23384
- Aircraft time: 70,371 hours, 41,340 cycles
- System (JASC): 5240 · Service Doors
- Part: Splice
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C23 - CRACK ON SPLICE AT LOWER AFT CORNER OF R1 DOOR AT BS 328, S17L.  REPLACED SPLICE AT LOWER AFT CORNER OF R1 DOOR AT BS 328, S17L IAW B737 SRM 51-40-02.
